Braids and invariants of 3-manifolds.
Inventiones mathematicae, Tome 114 (1993) no. 1, pp. 235-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
thermodynamical limit of cablings, multiplicative invariants of closed 3- manifolds, trace functionals on the infinite ribbon braid group, Jones polynomial
@article{IM_1993__114_1_144148,
author = {Hans Wenzl},
title = {Braids and invariants of 3-manifolds.},
journal = {Inventiones mathematicae},
pages = {235--276},
year = {1993},
volume = {114},
number = {1},
zbl = {0804.57007},
url = {http://geodesic.mathdoc.fr/item/IM_1993__114_1_144148/}
}
Hans Wenzl. Braids and invariants of 3-manifolds.. Inventiones mathematicae, Tome 114 (1993) no. 1, pp. 235-276. http://geodesic.mathdoc.fr/item/IM_1993__114_1_144148/